# SDR AALA2009021501033

- Difficulty date: February 15, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- Aircraft time: 21,977 hours, 9,262 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 4082499903
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - EMERGENCY DECLARED ON ACCOUNT OF FLIGHT CONTROL PROBLEMS.  RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT HAD UNCOMMANDED PITCH TRIM INPUTS WITH AUTO PILOT OFF.  REPLACED FLIGHT CONTROL COMPUTER AND ANGLE OF ATTACK SENSOR 0861FL.  SYSTEM GROUND CHECK NORMAL OPERATION.
